# SDR ERYA200715901

- Difficulty date: August 11, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N146JF
- Make and model: Raythn 390
- Aircraft serial: RB159
- Aircraft time: 531 hours, 487 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Part number: 884151
- Part serial: 00156
- Condition: Malfunctioned
- Location: Rudder Trim
- Part time: 532 hours, 488 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED PITCH, ROLL, AND YAW.  UNABLE TO ARREST UNCOMMANDED INPUTS OR CORRECT UNCOORDINATED FLIGHT CONTROLS WITH ANYTHING OTHER THAN REDUCTION OF THRUST TO REDUCE FORCE ON FLIGHT CONTROL SURFACES.   RUDDER TRIM SWITCH REPLACED.
